Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 111-120
http://dx.doi.org/10.1155/S0161171295000159

Oriented 6-dimensional submanifolds in the octonians, III

Nippon Institute of Technology, Miyashiro, Saitaina 345, Japan

Received 11 May 1993; Revised 27 September 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hideya Hashimoto, “Oriented 6-dimensional submanifolds in the octonians, III,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 111-120, 1995. doi:10.1155/S0161171295000159